Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Help! Mirena IUD acne

Help! Mirena IUD acne
sophieemilylou
Album created by
sophieemilylou
  • 1
  • 1
  • 1
I went on Mirena and came off pill about 3 months ago. My skin was clear before, and now it is an oil slick. I have lost a lot of weight being off the pill, as I’m a lot less hungry. I really don’t want to go back on it, as when I started the pill my acne got a lot worse before it got better. Help!
I went on Mirena and came off pill about 3 months ago. My skin was clear before, and now it is an oil slick. I have lost a lot of weight being off the pill, as I’m a lot less hungry. I really don’t want to go back on it, as when I started the pill my acne got a lot worse before it got better. Help!

1 Comment

Hello, I just joined this site today and came acorss your post. I was on the pill for years and had to come off as kept bleeding all the time. About 6 months ago I had the marina coil inserted and my skin has got bad. I finally gave in last week and went doctors and they prescribed me epiduo gel, I know its hormonal but dont want to give in and have coil removed! 

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×